Alert archive / Pennsylvania / Frost Advisories in 2016
Frost Advisory 4, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this frost advisory at Oct 13, 2016, 2:16 PM EDT for 9 counties in West Virginia; 14 counties in Pennsylvania; 11 counties in Ohio. It took effect at Oct 14, 2016, 3:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2016, 2:16 PM EDT (18:16 UTC)
- In effect from
- Oct 14, 2016, 3:00 AM EDT
- Expired
- Oct 14, 2016, 9:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Pittsburgh, PA
All 34 counties
Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Preston County, WV, Tucker County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 28 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 6.3 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
088 WWUS71 KPBZ 131816 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 216 PM EDT THU OCT 13 2016 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029-031-073>076-WVZ001>004-012-021-509>514-140330- /O.NEW.KPBZ.FR.Y.0004.161014T0700Z-161014T1300Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA- WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON- PRESTON-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- INCLUDING THE CITIES OF...MOUNTAIN LAKE PARK...OAKLAND MD... GRANTSVILLE...NEW PHILADELPHIA...DOVER...CARROLLTON...MALVERN... EAST LIVERPOOL...SALEM...COLUMBIANA...COSHOCTON...CADIZ... STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY... ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...SHARON...HERMITAGE... GROVE CITY...OIL CITY...FRANKLIN...TIONESTA...NEW CASTLE... ELLWOOD CITY...BUTLER...CLARION...PUNXSUTAWNEY...BROOKVILLE... ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA... PITTSBURGH METRO AREA...KITTANNING...FORD CITY...INDIANA... WASHINGTON...CANONSBURG...WAYNESBURG...MURRYSVILLE...GREENSBURG... NEW KENSINGTON...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION... OHIOPYLE...WEIRTON...FOLLANSBEE...WELLSBURG...WHEELING... MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN... COOPERS ROCK...KINGWOOD...BRUCETON MILLS...TERRA ALTA... ROWLESBURG...HAZELTON...PARSONS...HENDRICKS...SAINT GEORGE... DAVIS...THOMAS...CANAAN VALLEY 216 PM EDT THU OCT 13 2016 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY. * TEMPERATURES...IN THE 30S. * TIMING...TEMPERATURES COLD ENOUGH FOR THE DEVELOPMENT OF FROST ARE PRIMARILY EXPECTED FROM 3 AM UNTIL 9 AM. * IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. THE MOST WIDESPREAD AND PROLONGED DAMAGING FROST WILL OCCUR IN THE SHELTERED DEEPER VALLEYS EXTENDING FROM DUBOIS SOUTHWARD THROUGH THE LAUREL HIGHLANDS INTO PARSONS AND TUCKER COUNTIES IN WEST VIRGINIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
4 follow-up statements
225 WWUS71 KPBZ 131836 CCA NPWPBZ URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE PITTSBURGH PA 236 PM EDT THU OCT 13 2016 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029-031-073>076-WVZ001>004-012-021-509>514-140500- /O.COR.KPBZ.FR.Y.0004.161014T0700Z-161014T1300Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA- WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON- PRESTON-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- INCLUDING THE CITIES OF...MOUNTAIN LAKE PARK...OAKLAND MD... GRANTSVILLE...NEW PHILADELPHIA...DOVER...CARROLLTON...MALVERN... EAST LIVERPOOL...SALEM...COLUMBIANA...COSHOCTON...CADIZ... STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY... ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...SHARON...HERMITAGE... GROVE CITY...OIL CITY...FRANKLIN...TIONESTA...NEW CASTLE... ELLWOOD CITY...BUTLER...CLARION...PUNXSUTAWNEY...BROOKVILLE... ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA... PITTSBURGH METRO AREA...KITTANNING...FORD CITY...INDIANA... WASHINGTON...CANONSBURG...WAYNESBURG...MURRYSVILLE...GREENSBURG... NEW KENSINGTON...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION... OHIOPYLE...WEIRTON...FOLLANSBEE...WELLSBURG...WHEELING... MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN... COOPERS ROCK...KINGWOOD...BRUCETON MILLS...TERRA ALTA... ROWLESBURG...HAZELTON...PARSONS...HENDRICKS...SAINT GEORGE... DAVIS...THOMAS...CANAAN VALLEY 236 PM EDT THU OCT 13 2016 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY. * TEMPERATURES...IN THE 30S. * TIMING...TEMPERATURES COLD ENOUGH FOR THE DEVELOPMENT OF FROST ARE PRIMARILY EXPECTED FROM 3 AM UNTIL 9 AM. * IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. THE MOST WIDESPREAD AND PROLONGED DAMAGING FROST WILL OCCUR IN THE SHELTERED DEEPER VALLEYS EXTENDING FROM DUBOIS SOUTHWARD THROUGH THE LAUREL HIGHLANDS INTO PRESTON AND TUCKER COUNTIES IN WEST VIRGINIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
784 WWUS71 KPBZ 132332 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 732 PM EDT THU OCT 13 2016 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029-031-073>076-WVZ001>004-012-021-509>514-140945- /O.CON.KPBZ.FR.Y.0004.161014T0700Z-161014T1300Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA- WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON- PRESTON-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- INCLUDING THE CITIES OF...MOUNTAIN LAKE PARK...OAKLAND MD... GRANTSVILLE...NEW PHILADELPHIA...DOVER...CARROLLTON...MALVERN... EAST LIVERPOOL...SALEM...COLUMBIANA...COSHOCTON...CADIZ... STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY... ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...SHARON...HERMITAGE... GROVE CITY...OIL CITY...FRANKLIN...TIONESTA...NEW CASTLE... ELLWOOD CITY...BUTLER...CLARION...PUNXSUTAWNEY...BROOKVILLE... ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA... PITTSBURGH METRO AREA...KITTANNING...FORD CITY...INDIANA... WASHINGTON...CANONSBURG...WAYNESBURG...MURRYSVILLE...GREENSBURG... NEW KENSINGTON...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION... OHIOPYLE...WEIRTON...FOLLANSBEE...WELLSBURG...WHEELING... MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN... COOPERS ROCK...KINGWOOD...BRUCETON MILLS...TERRA ALTA... ROWLESBURG...HAZELTON...PARSONS...HENDRICKS...SAINT GEORGE... DAVIS...THOMAS...CANAAN VALLEY 732 PM EDT THU OCT 13 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY... * TEMPERATURES...IN THE 30S. * TIMING...TEMPERATURES COLD ENOUGH FOR THE DEVELOPMENT OF FROST ARE EXPECTED AFTER 3 AM UNTIL 9 AM. * IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. THE MOST WIDESPREAD AND PROLONGED DAMAGING FROST WILL OCCUR IN THE SHELTERED DEEPER VALLEYS EXTENDING FROM DUBOIS SOUTHWARD THROUGH THE LAUREL HIGHLANDS INTO PRESTON AND TUCKER COUNTIES IN WEST VIRGINIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
121 WWUS71 KPBZ 140730 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 330 AM EDT FRI OCT 14 2016 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029-031-073>076-WVZ001>004-012-021-509>514-141300- /O.CON.KPBZ.FR.Y.0004.000000T0000Z-161014T1300Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA- WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON- PRESTON-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- INCLUDING THE CITIES OF...MOUNTAIN LAKE PARK...OAKLAND MD... GRANTSVILLE...NEW PHILADELPHIA...DOVER...CARROLLTON...MALVERN... EAST LIVERPOOL...SALEM...COLUMBIANA...COSHOCTON...CADIZ... STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY... ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...SHARON...HERMITAGE... GROVE CITY...OIL CITY...FRANKLIN...TIONESTA...NEW CASTLE... ELLWOOD CITY...BUTLER...CLARION...PUNXSUTAWNEY...BROOKVILLE... ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA... PITTSBURGH METRO AREA...KITTANNING...FORD CITY...INDIANA... WASHINGTON...CANONSBURG...WAYNESBURG...MURRYSVILLE...GREENSBURG... NEW KENSINGTON...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION... OHIOPYLE...WEIRTON...FOLLANSBEE...WELLSBURG...WHEELING... MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN... COOPERS ROCK...KINGWOOD...BRUCETON MILLS...TERRA ALTA... ROWLESBURG...HAZELTON...PARSONS...HENDRICKS...SAINT GEORGE... DAVIS...THOMAS...CANAAN VALLEY 330 AM EDT FRI OCT 14 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...IN THE 30S. * TIMING...EARLY THIS MORNING. * IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. && $$ 07
586 WWUS71 KPBZ 141251 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 851 AM EDT FRI OCT 14 2016 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029-031-073>076-WVZ001>004-012-021-509>514-141400- /O.EXP.KPBZ.FR.Y.0004.000000T0000Z-161014T1300Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA- WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON- PRESTON-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- INCLUDING THE CITIES OF...MOUNTAIN LAKE PARK...OAKLAND MD... GRANTSVILLE...NEW PHILADELPHIA...DOVER...CARROLLTON...MALVERN... EAST LIVERPOOL...SALEM...COLUMBIANA...COSHOCTON...CADIZ... STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY... ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...SHARON...HERMITAGE... GROVE CITY...OIL CITY...FRANKLIN...TIONESTA...NEW CASTLE... ELLWOOD CITY...BUTLER...CLARION...PUNXSUTAWNEY...BROOKVILLE... ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA... PITTSBURGH METRO AREA...KITTANNING...FORD CITY...INDIANA... WASHINGTON...CANONSBURG...WAYNESBURG...MURRYSVILLE...GREENSBURG... NEW KENSINGTON...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION... OHIOPYLE...WEIRTON...FOLLANSBEE...WELLSBURG...WHEELING... MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN... COOPERS ROCK...KINGWOOD...BRUCETON MILLS...TERRA ALTA... ROWLESBURG...HAZELTON...PARSONS...HENDRICKS...SAINT GEORGE... DAVIS...THOMAS...CANAAN VALLEY 851 AM EDT FRI OCT 14 2016 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... LATEST SURFACE OBSERVATIONS SHOW TEMPERATURES BEGINNING TO INCREASE ACROSS THE REGION...THEREFORE...THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this frost advisory went out at Oct 13, 1:37 PM EDT, 39 minutes earlier.
Area forecast discussion, Oct 13, 1:37 PM EDT, 39 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 137 PM EDT Thu Oct 13 2016 .SYNOPSIS... Dry conditions will overspread the area today and continue through Saturday as high pressure transitions over the area. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Latest analysis shows a passing cold front just about to the ridges and should be east of the forecast area by this afternoon. Cool northwesterly flow behind the front will maintain stratocumulus cloud coverage and limit temperatures from recovering much today. Gusty northwest surface winds behind the front will lessen later this afternoon as the gradient relaxes. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... Building high pressure should result in clearing skies tonight. Areas of frost are likely to form overnight as winds diminish and radiational cooling occurs. Will maintain an HWO mention and hold off on any advisory per coordination with surrounding NWS offices. A weak shortwave advancing out of the Mississippi Valley region should result in an increase in clouds especially south of PIT Saturday and Saturday night, though proximity to the surface to 850mb ridge should preclude anything other than slight chance pops toward the MGW area. An upper midwest shortwave and surface boundary is expected to approach Sunday with increasing shower chances. Temperatures should gradually warm, reaching around 10 degrees above average by Sunday. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... Upper troughing across the northeast CONUS should keep shower chances in the forecast through Monday. The area is progged to be on the northern periphery of a southeast CONUS upper high thereafter through mid week with generally dry and warmer than average weather expected. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... Generally MVFR restrictions due to still diminished ceilings from the earlier cold frontal passage will gradually become VFR at most sites by late afternoon and early evening. VFR will continue overnight as gusty post-frontal winds subside. A few sites may see some mostly MVFR fog toward Friday morning due to surface moisture remaining and nearly no wind. This should quickly dissipate on Friday with clear skies and light winds. Fries .OUTLOOK /FRIDAY THROUGH MONDAY/... The next chance for general restrictions will come with a Sunday cold front. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...None. OH...None. PA...None. WV...None. &&
Hazardous weather outlook, Oct 13, 3:31 AM EDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 331 AM EDT THU OCT 13 2016 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021-509>514-140745- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA- WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- 331 AM EDT THU OCT 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. AREAS OF FROST ARE LIKELY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AREAS OF FROST ARE LIKELY EARLY FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in Pennsylvania, 2016Frost Advisories in Ohio, 2016Frost Advisories in West Virginia, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.